Publikationen von Matthias Schütt

Artikel

  • A. Cañas, V. Muñoz, M. Schütt, A. Tralle (2020): Quasi-regular Sasakian and K-contact structures on Smale-Barden manifolds
    arXiv: 2004.12643
  • Sławomir Rams, Matthias Schütt (2020): 12 rational curves on Enriques surfaces
    arXiv: arXiv:2005.12939
  • M. Schütt (2019): Q_l-cohomology projective planes and singular Enriques surfaces in characteristic two Épijournal Geom. Algébrique 3 (2019), Art. 10, 24 pp.
    arXiv: 1703.10441
  • Sławomir Rams, Matthias Schütt (2019): 24 rational curves on K3 surfaces
    arXiv: 1907.04182
  • Toshiyuki Katsura, Matthias Schütt (2019): K3 surfaces with 9 cusps in characteristic p
    arXiv: arXiv:1902.01579
  • Slawomir Cynk, Matthias Schütt, and Duco van Straten (2018): Hilbert modularity of some double octic Calabi--Yau threefolds
    arXiv: 1810.04495
  • Matthias Schütt (2017): Divisibilities among nodal curves
    arXiv: 1706.00570
  • Toshiyuki Katsura and Matthias Schütt (2017): Zariski K3 surfaces
    arXiv: 1710.08661
  • M. Schütt (2016): Q_l-cohomology projective planes from Enriques surfaces in odd characteristic
    arXiv: 1611.03847
  • M. Schütt (2016): Dynamics on supersingular K3 surfaces Comment. Math. Helv. 91 (2016), 705-719.
    arXiv: 1502.06923
  • M. Schütt (2015): Picard numbers of quintic surfacesProc. LMS 110 (2015), 428-476
    arXiv: 1308.2525
  • M. Schütt (2015): Moduli of Gorenstein Q-homology projective planes
    arXiv: 1505.04163
  • N. D. Elkies, M. Schütt (2015): Genus 1 fibrations on the supersingular K3 surface in characteristic 2 with Artin invariant 1Asian J. Math. 19 (2015), 555-582
    arXiv: 1207.1239
  • S. Rams, M. Schütt (2015): 112 lines on smooth quartic surfaces (characteristic 3)Quart. J. Math. 66 (2015), 941-951
    arXiv: 1409.7485
  • S. Rams, M. Schütt (2015): At most 64 lines on smooth quartic surfaces (characteristic 2)
    arXiv: 1512.01358
  • S. Rams, M. Schütt (2015): 64 lines on smooth quartic surfacesMathematische Annalen, June 2015, Volume 362, Issue 1-2, pp 679-698
    DOI: 10.1007/s00208-014-1139-y
    arXiv: 1212.3511
  • S. Rams, M. Schütt (2014): On Enriques surfaces with four cusps
    arXiv: 1404.3924
  • S. Rams, M. Schütt (2014): The Barth quintic surface has Picard number 41Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) Vol. XIII (2014), no. 2, 533-549
    arXiv: 1107.2210
  • S. Rams, M. Schütt (2014): On quartics with lines of the second kindAdv. Geom. 14 (2014), 735-756
    DOI: 10.1515/advgeom-2014-0018
    arXiv: 1303.1304
  • G. Lombardi, C. Peters, M. Schütt (2013): Abelian Fourfolds of Weil type and certain K3 Double PlanesRend. Sem. Mat. Univ. Politec. Torino 71 (2013), 339 – 383.
    arXiv: 1209.5997
  • M. Schütt (2013): Two lectures on the arithmetic of K3 surfacesFields Institute Communications 67 (2013), 71-99.
    arXiv: 1202.1066
  • M. Schütt (2013): K3 surfaces with an automorphism of order 11Tohoku Math J 65 (2013), 515-522
    arXiv: 1208.4242
  • M. Schütt (2013): Sandwich theorems for Shioda-Inose structuresIzvestiya Mat. 77 (2013), 211-222
    arXiv: 1109.5988
  • M. Schütt, A. Schweizer (2013): On the uniqueness of K3 surfaces with maximal singular fibreAnnales de l'institut Fourier, 63 (2013) 689-713.
    arXiv: 0712.3873
  • N. D. Elkies, M. Schütt (2013): Modular forms and K3 surfacesAdvances in Mathematics 240 (2013), 106-131.
    arXiv: 0809.0830
  • A. Garbagnati, M. Schütt (2012): Enriques Surfaces - Brauer groups and Kummer structuresMichigan Math. J. 61 (2012), 297-330
    arXiv: 1006.4952
  • B. van Geemen, M. Schütt (2012): Two moduli spaces of abelian fourfolds with an automorphism of order fiveInternat. J. Math. Vol. 23 (2012), 31 pages
    arXiv: 1010.3897
  • K. Hulek, M. Schütt (2012): Arithmetic of singular Enriques SurfacesAlgebra & Number Theory 6 (2012), no. 2, 195-230
    arXiv: 1002.1598
  • L. Dieulefait, A. Pacetti, M. Schütt (2012): Modularity of the Consani-Scholten quinticWith an appendix by José Burgos Gil and Pacetti. Doc. Math. 17 (2012), 953-987.
    arXiv: 1005.4523
  • M. Schütt (2012): A note on the supersingular K3 surface of Artin invariant 1Journal of Pure and Applied Algebra 216 (2012), 1438-1441
    arXiv: 1105.4993
  • M. Schütt (2012): Modularity of Maschke`s octic and Calabi-Yau threefoldComm. Number Th. & Physics 5 (2011), 827-847
    DOI: 10.1090/S0065-9266-2011-00617-9
    arXiv: 1112.0405
  • S. Cynk, M. Schütt (2012): Non-liftable Calabi-Yau spacesArkiv för Mathematik 50 (2012), 23-40
    arXiv: 0910.2349
  • S. Rams, M. Schütt (2012): 64 lines on smooth quartic surfacesMath. Ann.
    DOI: 10.1007/s00208-014-1139-y
    arXiv: 1212.3511
  • I. Kiming, M. Schütt, H. Verrill (2011): Lifts of projective congruence groupsJ. London Math. Soc. 83 (2011), no. 1, 96-120
    arXiv: 0905.4798
  • K. Hulek, M. Schütt (2011): Enriques Surfaces and jacobian elliptic K3 surfacesMath. Z. 268 (2011), no. 3-4, 1025-1056
    arXiv: 0912.0608
  • M. Schütt (2011): Modularity of Maschke's octic and Calabi-Yau threefoldComm. Number Th. & Physics 5 (2011), 827-847
  • M. Schütt (2011): Quintic surfaces with maximum and other Picard numbersJournal Math. Soc. Japan 63 (2011), 1187-1201
    arXiv: 0812.3519
  • L. Dieulefait, A. Pacetti, M. Schütt (2010): Modularity of the Consani-Scholten quintic
    arXiv: 1005.4523
  • M. Schütt (2010): K3 surfaces with non-symplectic automorphism of 2-power orderJ. Algebra 323 (2010), 206-223
    arXiv: 0807.3708
  • M. Schütt (2010): K3 surfaces of Picard rank 20 over QAlgebra &Number Theory 4 (2010), no. 3, 335-356.
    arXiv: 0804.1558
  • M. Schütt, T. Shioda (2010): Elliptic SurfacesAdvanced Studies in Pure Mathematics 60 (2010), 51-160.
    arXiv: 0907.0298
  • M. Schütt, T. Shioda, R. van Luijk (2010): Lines on Fermat surfacesJournal of Number Theory 130 (2010), 1939-1963
    arXiv: arXiv:0812.2377
  • M. Schütt (2009): CM newforms with rational coefficientsRamanujan Journal 19 (2009), 187-205
    arXiv: math.NT/0511228
  • S. Cynk, M. Schütt (2009): Generalised Kummer constructions and Weil restrictionsJournal of Number Theory 129 (2009), 1965-1975
    arXiv: 0710.4565
  • M. Schütt (2008): Arithmetic of a singular K3 surfaceMichigan Math. J. 56 (2008), 513-527
    arXiv: math.NT/0605560
  • M. Schütt, A. Schweizer (2008): On Davenport-Stothers inequalities and elliptic surfaces in positive characteristicQuarterly J. Math. 59 (2008), 499-522
    arXiv: math.NT/0608427
  • M. Schütt (2007): Elliptic fibrations of some extremal K3 surfacesRocky Mountain J. Math. 37 (2007), no. 2, 609-652
    arXiv: math.AG/0412049
  • M. Schütt, A. Schweizer (2007): On the uniqueness of K3 surfaces with maximal singular fibreAnnales de l'Institut Fourier
    arXiv: 0712.3873
  • T. Shioda, M. Schütt (2007): An interesting elliptic surface over an elliptic curveProj. Japan Acad. Ser. A Math. Sci. 83 (2007), no. 3, 40-45
    arXiv: math.AG/0611103
  • K. Hulek, R. Kloosterman, M. Schütt (2006): Modularity of Calabi-Yau varietiesGlobal Aspects of Complex Geometry, Springer Verlag 2006 (F. Catanese, H. Esnault, A. Huckleberry, K. Hulek and T. Peternell, eds.), 271-309.
    arXiv: math.AG/0601238
  • M. Schütt (2006): The maximal singular fibres of elliptic K3 surfacesArchiv der Mathematik 79, 4 (2006), 309-319
    arXiv: math.AG/0509540
  • M. Schütt (2006): On the modularity of three Calabi-Yau threefolds with bad reduction at 11Canad. Math. Bull. 49 (2), 2006, 296-31
    arXiv: math.AG/0405450
  • M. Schütt, J. Top (2006): Arithmetic of the [19,1,1,1,1,1] fibrationComment. Math. Univ. St. Pauli 55, 1 (2006), 9-16
    arXiv: math.AG/0510063
  • M. Schütt (2004): New examples of modular rigid Calabi-Yau threefoldsCollect. Math. 55, 2 (2004), 219-228
    arXiv: math/0311106

Herausgegebene Bücher

  • R. Laza, M. Schütt, N. Yui (2013): Arithmetic and Geometry of K3 Surfaces and Calabi-Yau Threefolds, Fields Institute Communications, Vol. 67, xxvi + 602 p., Springer (2013)

Bücher

  • Matthias Schütt, Tetsuji Shioda (2019): Mordell-Weil latticesErgebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, 70, xvi+431 pp., Springer (2019)
    DOI: 10.1007/978-981-32-9301-4
  • A. Frühbis-Krüger, R. N. Kloosterman, M. Schütt (Eds.) (2014): Algebraic and Complex GeometrySpringer PROMS 71, xii + 319 p., Springer (2014)